Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Uniform stabilization of the higher-dimensional system of thermoelasticity with a nonlinear boundary feedback


Authors: Wei-Jiu Liu and Enrique Zuazua
Journal: Quart. Appl. Math. 59 (2001), 269-314
MSC: Primary 74F05; Secondary 35B35, 35Q72, 74M05
DOI: https://doi.org/10.1090/qam/1828455
MathSciNet review: MR1828455
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using multiplier techniques and Lyapunov methods, we derive explicit decay rates for the energy in the higher-dimensional system of thermoelasticity with a nonlinear velocity feedback on part of the boundary of a thermoelastic body, which is clamped along the rest of its boundary.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74F05, 35B35, 35Q72, 74M05

Retrieve articles in all journals with MSC: 74F05, 35B35, 35Q72, 74M05


Additional Information

DOI: https://doi.org/10.1090/qam/1828455
Article copyright: © Copyright 2001 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website